There is a lot of controversy on the internet regarding the nature of Kratom withdrawal, and in this article I will describe Kratom withdrawal in-depth based on my decade of real-life experience.

I started taking Kratom 10 years ago, and although when I use Kratom I am typically a daily user, there have been several times where I stopped taking Kratom for months or years. Also, even in recent times I often go 1-5 days without Kratom, not because I’m trying to take a break, it’s just I only take Kratom when I feel like I need it or I think it would be helpful, and there are many days where that’s not the case so I don’t take it.

Basically, I can recall every part of Kratom withdrawal from memory since I have been through Kratom withdrawal so many times.

First off, there are pretty much no Kratom withdrawals at all from 1-2 day breaks, and I flatly refuse with the concept that anyone goes into Kratom withdrawal in less than a day. It is clear that when people say they go into Kratom withdrawal within hours or a day, that it is a psychological thing, where they are psyching themselves out into believing they are in withdrawal.

To expand on this subject, numerous Kratom users were previously on synthetic opioids and opiates, which do cause withdrawal within less than a day of stopping. I believe the withdrawal experiences that people have on synthetic opioids and opiates psychologically trains them to think that anything with opioid effects quickly leads to withdrawal once stopped.

Basically, if someone has been on synthetic opioids and opiates and then they switch to Kratom, they retain the mentality that they will go into withdrawal without constant doses of Kratom throughout the day, but this is really just a psychological phenomena.

To people experiencing this, I strongly recommend to let go of this mentality and to realize that Kratom cannot cause withdrawal in less than a day. It’s as simple as that.

Back to the subject of what Kratom withdrawal is actually like, the first symptoms are hot/cold flashes and stress. These effects can start 1-3 days after stopping Kratom, and can make life a little more difficult, but it is still easy to continue working, functioning, etc.

Around 2-4 days after stopping Kratom the primary symptom is diarrhea. I would consider this the primary Kratom withdrawal symptom, since it can last for 1-2 weeks, and it is certainly an inconvenience.

An important note here is do not take Loperamide/Immodium for the diarrhea, it is a synthetic opioid that has a far worse addiction than Kratom. It is best to just let this symptom run its course naturally.

Another symptom is insomnia, which happens for 1 night around the 2-4 day mark. Basically, when Kratom is truly halted and leaves the body, there is a surge of energy, and this usually results in 1 night where it is not easy to sleep. I recommend that people experiencing this just stay up and do some activities or work until they get tired, rather than trying to fight it or medicate with sleep drugs. If you fight it it could lead to restless legs, and if you medicate with drugs it could lead to longer term insomnia. It is best to just let the insomnia happen and let your body reset for that 1 night.

Fortunately, after that 1 night of insomnia, it is easy to go to sleep by the next night, since you will be quite tired from the insomnia. After that, sleep becomes easy again long term.

Another notable symptom is that aches and pains that were being masked by the Kratom will come out again, and that is what it is. It’s not like Kratom withdrawal causes aches and pains, it’s just that aches and pains that were being nullified by the Kratom before will come back.

That is all the symptoms I have ever experienced from Kratom withdrawal, from the many times I’ve gone through Kratom withdrawal.

Collectively, Kratom withdrawal really isn’t that bad, since it is still easy to work, function, socialize, etc. even in the worst part of Kratom withdrawal. In-fact, the increased energy during the ‘worst’ part of Kratom withdrawal can be refreshing and beneficial if utilized property.

Compare this to synthetic opioids and opiates, where the withdrawal is a skin-crawling nightmare that causes a complete failure in the mind and body, making it impossible to work and socialize, and oftentimes requiring professional medical supervision.

Literally, there is no comparison between Kratom withdrawal and synthetic opioid/opiate withdrawal. When it comes down to it, Kratom withdrawal is far more comparable to Coffee withdrawal.